# SDR 2WAA20150309001

- Difficulty date: March 8, 2015
- Submitted: March 9, 2015
- Operation: Air carrier
- Aircraft: N805WA
- Make and model: Doug DC-9-83
- Aircraft serial: 53470
- Aircraft time: 47,112 hours, 26,096 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: P4010049
- Part serial: 23733
- Condition: Discharged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING DAILY CHECK, FOUND AFT FLOOR EMERGENCY EXIT IDENTIFIER OUT.  R & R EMERGENCY BATTERY PACK AND OPS CHECK NORMAL, AFT EMERGENCY EVACUATION LIGHTS IAW MM 33-53-00.
